# SDR AU960011

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 85711069
- Condition: Damaged
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH LADDER PLATE HAD EXCESSIVELY WORN PANEL SCREW HOLES - INSPECTION FOUND CORROSION REMOVAL REPAIR CARRIED OUT PREVIOUSLY BUT NOT IN ACCORDANCE WITH APPROVED REPAIR SCHEME -  PERSONNEL/MAINTENANCE ERROR - LADDER PLATE IS A STRUCTURAL PLATE LOCATED ON THE UPPER WING BETWEEN THE RIGHT AND LEFT ENGINE  NACELLES
